JaLCDOI 10.18926/AMO/32011
フルテキストURL fulltext.pdf
著者 Futagami, Koujiro| Hirano, Naofumi| Iimori, Emiko| Motomura, Kenichi| Ide, Michiko| Kataoka, Yasuhumi| Araki, Hiroaki| Gomita, Yutaka| Oishi, Ryozo|
抄録 <p>Non-traumatic rhabdomyolysis associated with organophosphate intoxication has not been generally reported. We report here in a severe case of fenitrothion poisoning complicated by rhabdomyolysis. A 43-year-old woman ingested approximately 100 ml of fenitrothion emulsion (50%) in an attempt to commit suicide. On day 3 after admission, her creatine phosphokinase (CPK) peaked at 47,762 IU/L. She received supportive treatment included sodium bicarbonate and fluid resuscitation. However, muscarinic symptoms including excessive miosis and salivation developed on day 5 when her CPK levels decreased. The delay in cholinergic symptoms might have been due to the trihexyphenidyl she took with the antipsychotic drugs. Fortunately, the present patient recovered from the acute cholinergic crisis, and acute renal failure was prevented by early diagnosis. This is a case of organophosphate poisoning complicated by rhabdomyolysis in a psychiatric patient. The masking of acute cholinergic symptoms should be taken into consideration in such patients.</p>
キーワード fenitrothion organophosphate poisoning rhabdomyolysis psychiatric patient
Amo Type Article
発行日 2001-04
出版物タイトル Acta Medica Okayama
55巻
2号
出版者 Okayama University Medical School
開始ページ 129
終了ページ 132
ISSN 0386-300X
NCID AA00508441
資料タイプ 学術雑誌論文
言語 English
論文のバージョン publisher
査読 有り
PubMed ID 11332199
Web of Sience KeyUT 000168195700009